# SDR DHL2006809520

- Difficulty date: August 17, 2006
- Submitted: September 6, 2006
- Operation: Air carrier
- Aircraft: N809DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46047
- Aircraft time: 93,215 hours, 30,401 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Panel
- Condition: Corroded
- Location: Fuselage
- Part time: 93,215 hours, 30,401 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT COMPT HORIZ PRESSURE PANEL CORRODED STA -12.000 RBL 30.  PERFORMED MAJOR REPAIR IAW FAA FORM 8110-3 DATED 07-16-06, EO NR AST060706 DATED 07-14-06. REMOVED CORROSION IAW SRM 51-1-8.  FOUND OUT OF LIMITS IAW SRM 53-2-0.  REMOVED FASTENERS FROM REPAIR AREA IAW SRM 51-1-21, SRM 51-1-20D.  CUT OUT DAMAGED SECTION IAW EO NR AST060706.  PERFORMED NDT INSP IAW DC8 NDT SPM PART 06-10-01-001.  NO CRACK OR CORROSION FOUND.  FABRICATED EXTERNAL REPAIR DOUBLER (AL2024T3 0.050") 3 INTERNAL REPAIR DOUBLER (AL2024BAL 0.063") FILLER (AL2024T3 0.050") 8 SHIMS (AL7075T6 0.050") 2 ANGLES (AL7075T6 0.071") IAW EO NR AST060706.  CLEANED, TREATED AND PRIMED AREA AND REPAIR PARTS IAW SRM 51-1-8B.  APPLIED SEALANT TO FAYING SURFAC
